Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 222, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2021, 4:12 PM CDT for 4 counties in Mississippi. It was in force for 78 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 4:12 PM CDT (21:12 UTC)
- Expired
- Jun 13, 2021, 5:30 PM CDT
- In force
- 78 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, MS, Jasper County, MS, Jones County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:40 PM CDT | TSTM WND DMG | 2 Wnw Mill Creek, MS | A FEW SHINGLES WERE BLOWN OFF OF A SINGLE-FAMILY HOME. |
| Jun 13, 4:42 PM CDT | TSTM WND DMG | 2 Nw Mill Creek, MS | TREE ON HOME NO INJURIES BUT ENTRAPMENT ON POOLE CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2570 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
033
WUUS54 KJAN 132112 RRA
SVRJAN
MSC031-061-067-129-132230-
/O.NEW.KJAN.SV.W.0222.210613T2112Z-210613T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
412 PM CDT Sun Jun 13 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Jasper County in east central Mississippi...
Smith County in central Mississippi...
Northeastern Covington County in southeastern Mississippi...
Jones County in southeastern Mississippi...
* Until 530 PM CDT.
* At 411 PM CDT, severe thunderstorms were located along a line
extending from Lake to Montrose to near De Soto, moving southwest
at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Emergency management. Clarke and Jasper County emergency
management have reported numerous trees downed across
those counties.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Laurel, Ellisville, Stringer, Bay Springs, Raleigh, Taylorsville,
Sandersville, Moss, Ovett, Mill Creek, Tuckers Crossing, Pineville,
White Oak, Burns, Polkville, Soso, Mize, Louin, Sylvarena and
Lightsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
3205 8966 3205 8973 3222 8973 3222 8932
3195 8920 3183 8893
TIME...MOT...LOC 2111Z 030DEG 30KT 3248 8943 3214 8929 3191 8871
HAIL...0.75IN
WIND...60MPH
$$
DL4 follow-up statements
551
WWUS54 KJAN 132149
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
449 PM CDT Sun Jun 13 2021
MSC031-061-067-129-132230-
/O.CON.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Jasper MS-Smith MS-Covington MS-Jones MS-
449 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN JASPER...SMITH...NORTHEASTERN COVINGTON AND JONES
COUNTIES...
At 449 PM CDT, severe thunderstorms were located along a line
extending from near Pulaski to near Taylorsville to near Mill Creek,
moving southwest at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Laurel, Ellisville, Stringer, Raleigh, Taylorsville, Sandersville,
Moss, Ovett, Mill Creek, Tuckers Crossing, White Oak, Burns,
Polkville, Soso, Mize, Sylvarena and Lightsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
3205 8966 3205 8973 3222 8973 3222 8943
3189 8935 3183 8893
TIME...MOT...LOC 2149Z 030DEG 30KT 3221 8961 3187 8947 3164 8890
HAIL...<.75IN
WIND...60MPH
$$
DL909
WWUS54 KJAN 132202
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
502 PM CDT Sun Jun 13 2021
MSC061-132212-
/O.CAN.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Jasper MS-
502 PM CDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southeastern Mississippi.
LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
3205 8966 3205 8973 3214 8973 3214 8959
3184 8944 3166 8894
TIME...MOT...LOC 2202Z 030DEG 30KT 3213 8967 3179 8953 3156 8896
$$
MSC031-067-129-132230-
/O.CON.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Smith MS-Covington MS-Jones MS-
502 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN SMITH...NORTHEASTERN COVINGTON AND CENTRAL JONES
COUNTIES...
At 502 PM CDT, severe thunderstorms were located along a line
extending from near White Oak to 6 miles southwest of Taylorsville to
6 miles northeast of Ovett, moving southwest at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management. At 453 PM, Jones County Emergency
Management reported numerous downed trees in northeastern
Jones County.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Laurel, Ellisville, Taylorsville, Tuckers Crossing, White Oak, Ovett,
Soso and Mize.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
3205 8966 3205 8973 3214 8973 3214 8959
3184 8944 3166 8894
TIME...MOT...LOC 2202Z 030DEG 30KT 3213 8967 3179 8953 3156 8896
HAIL...<.75IN
WIND...60MPH
$$
DL156
WWUS54 KJAN 132213
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
513 PM CDT Sun Jun 13 2021
MSC031-067-129-132230-
/O.CON.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Smith MS-Covington MS-Jones MS-
513 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN SMITH...NORTHEASTERN COVINGTON AND SOUTHERN JONES
COUNTIES...
At 513 PM CDT, severe thunderstorms were located along a line
extending from near Mount Olive to Ellisville to Ovett, moving
southwest at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Laurel, Ellisville and Ovett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3145 8895 3170 8957 3178 8966 3194 8965
3172 8948 3156 8895
TIME...MOT...LOC 2213Z 030DEG 30KT 3206 8972 3172 8958 3149 8901
HAIL...<.75IN
WIND...60MPH
$$
DL400
WWUS54 KJAN 132222
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
522 PM CDT Sun Jun 13 2021
MSC031-067-129-132231-
/O.EXP.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Smith MS-Covington MS-Jones MS-
522 PM CDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SMITH...
NORTHEASTERN COVINGTON AND SOUTHERN JONES COUNTIES WILL EXPIRE AT 530
PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Warning remains in effect for central and
southern portions of Covington County and southwestern Jasper County
until 615 PM.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southeastern Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3145 8895 3170 8957 3178 8966 3194 8965
3172 8948 3156 8895
TIME...MOT...LOC 2221Z 030DEG 30KT 3200 8976 3166 8962 3143 8905
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:51 AM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jun 13, 11:51 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1151 AM CDT Sun Jun 13 2021 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Although VFR conditions will prevail through the period, isolated to scattered showers and thunderstorms will develop this afternoon and linger into the evening. Where these storms occur, brief IFR conditions can be expected with strong and gusty winds./GG/ && .DISCUSSION... Active convective day shaping up over the area this afternoon. Modified morning sounding with 94/74 was highlighted by 4500 J/kg CAPE, 1500 J/kg DCAPE, 8C/km 0-3km lapse rate and 45K thete-diff; all of which leading to a likely microburst potential. Already, enhanced CU field has developed over central and southern sections. HRRR continues to trend up in convective coverage, so increased pops over much of the area. Also, outlooked Marginal for severe storms in the HWO for the entire area, similar to SPC./GG/ Prior discussion below: Today and tonight... Hot and humid airmass remains in place over the region and keeping the temps similar to yesterday, well into the 90s in most locations. With dewpoints into the 70s, heat indices will be in the low 100s...with the highest values around/just over 105F west of I-55 and south of I-20. Will keep the same HWO graphic in place from yesterday...as it lines up perfectly with the newest guidance overall. HRRR is broadbrushing some diurnal showers/TS later this afternoon...and have increased to chance pops after 18z...lingering into the evening hours. Convection ends quickly as the ridging over the western CONUS edges into the Miss River Valley. Inherited some minor fog mentions in low lying areas mostly in the southern half of the forecast area in the overnight hours. Will need to reassess areal coverage if the afternoon summer showers materialize, particularly in the north and east...as any llvl enhancement of moisture will likely push the xover temps much closer to fog development. Tomorrow through Saturday... Tomorrow: The forecast period starts off tomorrow with a stout ridge centered over the Four Corners region and active northern stream flow around the periphery of the ridge. A large trough will be located over the Pacific Northwest with a second trough diving through the Great Lakes region. Further south, shortwave ridging will be sliding into the Lower Mississippi Valley in advance of the more amplified Great Lakes trough. Diurnal convection will continue to become confined further south with isolated to scattered showers and storms centered mainly south of I-20. Here, a hot and humid airmass will continue to support 3500-4000 J/kg of surface-based instability, however, poor lapse rates and tall skinny CAPE profiles will not be supportive of microbursts. While an isolated strong downburst or two cannot be ruled out, will not advertise any severe threat in the HWO/graphics. Dew points in the low to mid 70s will also contribute to continued heat stress, especially along and south of I-20 where heat index values of 100-105 degrees will be likely. As such, will maintain the current limited threat in the HWO/graphics through tomorrow. Tuesday through Thursday: Global guidance is in good agreement on the overall synoptic pattern with a stout 600dam H5 ridge remaining centered over the Four Corners and phasing northern stream energy over the Great Lakes region into southeast Canada and New England. A surface cold front associated with a sprawling surface high over the Northern Plains will drop into the area on Tuesday and will usher in a noticeably drier airmass characteristic of low 60s dew points. The front will also shunt showers and thunderstorms to the immediate coast with dry weather for the vast majority of the area. While the airmass will be drier, temperatures will still remain in the upper 80s to low 90s through the end of the week, but heat stress will no longer be a concern. Friday into the weekend: We're continuing to keep an eye on the tropics and potential development in the Bay of Campeche late in the week. If a tropical system does develop it will reside within weak steering flow and will slowly move north through the western Gulf of Mexico. Global guidance and their respective ensembles quickly diverge thereafter with a wide range of solutions being depicted. This is not surprising as weak tropical cyclones in environments characteristic of weak steering flow are notoriously difficult for NWP to handle. On the synoptic scale, a compact shortwave trough and closed low dropping into the Pacific Northwest will finally act to flatten the large ridge over the Four Corners. Broad ridging will also extend from the Bahamas into the southeast states. Both of these ridges will ultimately play a large role as to where any tropical system and associated deep moisture end up in relation to the Gulf Coast. Given the large spread in guidance will keep the forecast in line with the National Blend of Models with scattered showers and thunderstorms possibly returning to the area for the weekend. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 94 74 92 72 / 53 20 23 0 Meridian 94 72 93 70 / 47 20 23 0 Vicksburg 95 75 93 72 / 43 19 17 0 Hattiesburg 94 73 94 73 / 72 21 50 3 Natchez 94 74 92 73 / 44 22 41 1 Greenville 92 75 91 70 / 30 19 5 0 Greenwood 94 73 92 69 / 44 20 8 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1129 AM CDT Sun Jun 13 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-141630- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ026>033-039-141630- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Noxubee- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ036>038-043>046-049>052-056>058-141630- Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ042-047-048-053>055-059>066-072>074-141630- Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 13, 3:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 4 E MOSCOW 32.70N 88.73W
06/13/2021 KEMPER MS EMERGENCY MNGR
MOBILE HOMES DAMAGED, DOUBLE WIDE WITH ROOF
BLOWN OFF.
&&
LPSpecial weather statement, Jun 13, 3:51 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
351 PM CDT Sun Jun 13 2021
MSZ032-037-132115-
Attala MS-Choctaw MS-
351 PM CDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHOCTAW AND
EASTERN ATTALA COUNTIES UNTIL 415 PM CDT...
At 351 PM CDT, Meteorologists were tracking a strong thunderstorm 11
miles southwest of Ackerman, or 15 miles west of Louisville, moving
southwest at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kosciusko and Smyrna around 415 PM CDT.
Other locations impacted by this storm include Mccool, Weir and
Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Mississippi.
LAT...LON 3311 8932 3305 8932 3293 8954 3293 8961
3314 8974 3329 8928 3320 8921 3311 8922
TIME...MOT...LOC 2051Z 061DEG 30KT 3319 8931
GRGLocal storm report, Jun 13, 4:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 3 WSW ENTERPRISE 32.16N 88.87W
06/13/2021 CLARKE MS EMERGENCY MNGR
TREE DOWN BLOCKING ROAD AT I-59 & HEY 513.
TIME ESTIMATED BY RADAR.
&&
LPLocal storm report, Jun 13, 4:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 1 WSW ENTERPRISE 32.17N 88.83W
06/13/2021 CLARKE MS PUBLIC
TREE DOWN ON HWY 11 JUST SOUTH OF HWY 513.
&&
LPLocal storm report, Jun 13, 4:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 E STONEWALL 32.14N 88.78W
06/13/2021 CLARKE MS EMERGENCY MNGR
TREE DOWN ON A HOME.
&&
LPLocal storm report, Jun 13, 4:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 3 ENE CLARKDALE 32.30N 88.66W
06/13/2021 E1.00 INCH LAUDERDALE MS PUBLIC
PUBLIC REPORTS QUARTER SIZED HAIL FALLING IN
ZERO.
&&
LPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:21 PM CDT | Special Weather Statement | JAN | Kemper | 54 min |
| Jun 13, 12:07 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Jun 13, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 45 min |
| Jun 13, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 50 min |
| Jun 13, 1:59 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Jun 13, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Jun 13, 2:23 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 52 min |
| Jun 13, 2:36 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Jun 13, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 48 min |
| Jun 13, 2:48 PM CDT | Special Weather Statement | JAN | Winston | 57 min |
| Jun 13, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Neshoba, Newton | 63 min |
| Jun 13, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 44 min |
| Jun 13, 3:20 PM CDT | Special Weather Statement | JAN | Oktibbeha | 40 min |
| Jun 13, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 31 min |
| Jun 13, 3:33 PM CDT | Special Weather Statement | JAN | Webster | 27 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 67 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 67 min |
| Jun 13, 3:51 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jun 13, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 66 min |
| Jun 13, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 49 min |
| Jun 13, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 29 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 63 min |
| Jun 13, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 56 min |
| Jun 13, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 62 min |
| Jun 13, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 44 min |
| Jun 13, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 60 min |
| Jun 13, 4:46 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 59 min |
| Jun 13, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar | 66 min |
| Jun 13, 5:00 PM CDT | Special Weather Statement | JAN | Simpson | 60 min |
| Jun 13, 5:08 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| Jun 13, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 48 min |
| Jun 13, 5:13 PM CDT | Special Weather Statement | JAN | Oktibbeha | 32 min |
| Jun 13, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 44 min |
| Jun 13, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 34 min |
| Jun 13, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 58 min |
| Jun 13, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.